# SDR IPXA2021031466801

- Difficulty date: February 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING REAR SPAR UPPER CAP AFT FLANGE IS CORRODED BETWEEN STA. XORS. 787.5 & 827.0.REPAIRED CORRODED R/H WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN STA. XORS. 787.5 & 827 IAW VT-SAA EA 011-5720-01-A8895 REV. I/R AND UPS EO MD11-5710-79608-A. (MAJOR)
